A novel method to construct stationary solutions of the Vlasov–Maxwell system

Suzuki, Akihiro; Shigeyama, Toshikazu
April 2008
Physics of Plasmas;Apr2008, Vol. 15 Issue 4, p042107
Academic Journal
A novel method to derive stationary solutions of the Vlasov–Maxwell system is established. This method is based on the assumption that the deviation of the velocity distribution from the Maxwell–Boltzmann distribution can be expanded by the Hermite polynomials. By applying our method, a new two-dimensional equilibrium is derived, which may provide an initial setup for investigations of three-dimensional collisionless reconnection of magnetic fields.


Related Articles

  • A novel method to construct stationary solutions of the Vlasov-Maxwell system: The relativistic case. Suzuki, Akihiro // Physics of Plasmas;Jul2008, Vol. 15 Issue 7, p072107 

    A method to derive stationary solutions of the relativistic Vlasov-Maxwell system is explored. In the nonrelativistic case, a method using the Hermite polynomial series to describe the deviation from the Maxwell-Boltzmann distribution is found to be successful in deriving a few stationary...

  • Mixed generalized quasi-equilibrium problems. Duong, Truong // Journal of Global Optimization;Jun2013, Vol. 56 Issue 2, p647 

    In this paper, we introduce mixed generalized quasi-equilibrium problems and show some sufficient conditions on the existence of their solutions. As special cases, we obtain several results for different mixed quasi-equilibrium problems, mixed quasi-variational inclusions problems and mixed...

  • Influence of space charge wave on quasilinear theory of the free-electron laser saturation. Chakhmachi, A.; Maraghechi, B. // Physics of Plasmas;Jul2009, Vol. 16 Issue 7, p073107 

    A quasilinear theory is presented that describes the self-consistent evolution of the electron beam distribution function and fields in a free-electron laser when the space charge wave is present. In the Raman regime, a high-density electron beam has an appreciable space charge potential. A...

  • The Mehler Formula for the Generalized Clifford–Hermite Polynomials. Brackx, F.; De Schepper, N.; Kou, K. I.; Sommen, F. // Acta Mathematica Sinica;Apr2007, Vol. 23 Issue 4, p697 

    The Mehler formula for the Hermite polynomials allows for an integral representation of the one–dimensional Fractional Fourier transform. In this paper, we introduce a multi–dimensional Fractional Fourier transform in the framework of Clifford analysis. By showing that it coincides...

  • Free vibration analysis of thin plates using Hermite reproducing kernel Galerkin meshfree method with sub-domain stabilized conforming integration. Dongdong Wang; Zhenting Lin // Computational Mechanics;Oct2010, Vol. 46 Issue 5, p703 

    A Hermite reproducing kernel (HRK) Galerkin meshfree formulation is presented for free vibration analysis of thin plates. In the HRK approximation the plate deflection is approximated by the deflection as well as slope nodal variables. The nth order reproducing conditions are imposed...

  • New Operator Identities and Integration Formulas Regarding to Hermite Polynomials Obtained via the Operator Ordering Method. Hong-yi Fan; Tong-tong Wang // International Journal of Theoretical Physics;Feb2009, Vol. 48 Issue 2, p441 

    Based on the technique of integration within an ordered product (IWOP) of operators we show that the operator ordering method can lead us to derive new operator identities and new integration formulas regarding to Hermite polynomials.

  • Numerical Solution of Linear Ordinary Differential Equations in Quantum Chemistry by Clenshaw Method. Saravi, M.; Ashrafi, F.; Mirrajei, S. R. // International Journal of Applied Mathematics & Computer Sciences;2009, Vol. 5 Issue 4, p220 

    As we know, most differential equations concerning physical phenomenon could not be solved by analytical method. Even if we use Series Method, some times we need an appropriate change of variable, and even when we can, their closed form solution may be so complicated that using it to obtain an...

  • Hartman-Wintner's theorem and its applications. Ando, Naoya // Calculus of Variations & Partial Differential Equations;Mar2012, Vol. 43 Issue 3/4, p389 

    A theorem of Hartman-Wintner enables us to find a nonzero homogeneous polynomial approximate to the difference of two solutions of an elliptic partial differential equation of second order. This theorem plays a crucial role in the study of an umbilical point on each of a special Weingarten...

  • Sturm theorems for second order linear nonhomogenous differential equations and localization of zeros of the solution. Dimitrovski, Dragan; Radosavljević, Dragana; Rajović, Miloje; Stoiljković, Rade // Acta Mathematica Hungarica;Jul2011, Vol. 132 Issue 1/2, p15 

    It is shown that Sturm theorems, formulated in the 1830's ([1], [2], [3] and [4]) and valid for second order linear homogeneous differential equation L( y)≡ y″+ a( x) y′+ b( x) y=0, could as well be formulated for the class of nonhomogeneous linear differential equations L( y)=...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics